# SDR UALA2012051002682

- Difficulty date: May 5, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 41,510 hours, 16,702 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT TEST PER 3 SVC WILL NOT PASS.  REPLACED BATTERY PACK AND POWER SUPPLY.
